# SDR USAA2014013100008

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 13,305 hours, 11,121 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730116
- Part serial: 07242H7890
- Condition: Delaminated
- Location: Cockpit
- Part time: 13,305 hours, 11,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS & DELAMINATION ON COPILOTS FIXED WINDSHIELD AROUND EDGES BETWEEN FRAME 8 TO FRAME 9 & BETWEEN STRINGER 2R TO STRINGER 1R.  REPLACED COPILOTS FIXED WINDSHIELD IAW  E190 MM 56-11-00.
